MAUDE Adverse Event Report: IN2BONES SAS IBS¿; CANNULATED POWER TIP TORX7 FOR 0.8 MM K-WIRE

IN2BONES SAS IBS¿; CANNULATED POWER TIP TORX7 FOR 0.8 MM K-WIRE
Model Number G01 00201
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Surgical bunion correction with osteotomies.Bone had been cut and was being fixed with surgical compression screws.As screw was inserted, screw driver tip sheared off inside head of the screw.The screw was in position and stable, the tip of the screwdriver was recovered and no harm was caused.

Brand Name
IBS¿
Common Device Name
CANNULATED POWER TIP TORX7 FOR 0.8 MM K-WIRE
Manufacturer (Section D)
IN2BONES SAS
97, allée alexandre borodine
immeuble sequoia 3
st-priest, 69800
FR  69800
Manufacturer (Section G)
IN2BONES SAS
97 allée alexandre borodine
immeuble sequoia 3
saint-priest, 69800
FR   69800
Manufacturer Contact
benjamin krempel
97, allée alexandre borodine
immeuble sequoia 3
st-priest, 69800
FR   69800
MDR Report Key25453422
Report Number3010470577-2026-06031
Device Sequence Number10450206
Product Code HXX
UDI-Device Identifier03760225712139
UDI-Public03760225712139
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG01 00201
Device Catalogue NumberG01 00201
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date06/30/2026
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale